2 doctors weighed in:

My TSH was 19, and I am on Synthroid (thyroxine) .175qd and cytomel 5mcg 3qd. I have been having migraines ever since they increased my medicine (2 weeks ago). ?

2 doctors weighed in
Dr. Michael Stern
Dentistry

In brief: Likely from meds

Consult your prescriber immediately!

In brief: Likely from meds

Consult your prescriber immediately!
Dr. Michael Stern
Dr. Michael Stern
Thank
Dr. Harris Cohen
Family Medicine

In brief: TSH

Increasing your medication makes sense as your TSH is elevated, however, i would discuss the headaches you are having since this increase with your physician.

In brief: TSH

Increasing your medication makes sense as your TSH is elevated, however, i would discuss the headaches you are having since this increase with your physician.
Dr. Harris Cohen
Dr. Harris Cohen
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors